Revista Matemática Iberoamericana


Full-Text PDF (218 KB) | Metadata | Table of Contents | RMI summary
Volume 26, Issue 3, 2010, pp. 1075–1098
DOI: 10.4171/RMI/628

Published online: 2010-12-31

The $C^m$ Norm of a Function with Prescribed Jets I

Charles Fefferman[1]

(1) Princeton University, United States

We prove a variant of the classical Whitney extension theorem, in which the $C^m$-norm of the extending function is controlled up to a given, small percentage error.

Keywords: Whitney extension theorem, optimal $C^m$ norm

Fefferman Charles: The $C^m$ Norm of a Function with Prescribed Jets I. Rev. Mat. Iberoamericana 26 (2010), 1075-1098. doi: 10.4171/RMI/628